# SDR AU970761

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8KCAB
- Engine: Lyc AEIO320E2B
- Propeller: Snsnch 74DM
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 21976
- Condition: Cracked
- Location: Wing Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING STRUT ATTACHMENT FITTING CRACKED - FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/CHA22/2 - CRACK ORIGINATED FROM AIRCRAFT TIEDOWN ATTACHMENT
